Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Quasi-identities in a free group

  • 18 Accesses

  • 12 Citations

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    “Competition problems for the 10th All-Union Algebra Colloquium,” Algebra i Logika, 8, No. 1, 3–4 (1969).

  2. 2.

    Kourowskaya Notebook (Unsolved Problems in Group Theory), 4th edition, Novosibirsk (1973).

  3. 3.

    W. Magnus, A. Karrass, and D. Solitar, Combinatorial Group Theory, Interscience, New York (1966).

  4. 4.

    A. I. Mal'tsev, Algebraic Systems [in Russian], Nauka, Moscow (1970).

  5. 5.

    A. I. Budkin and V. A. Gorbunov, “On the theory of quasivarieties of algebraic systems”, Algebra i Logika,14, No. 2, 123–142 (1975).

  6. 6.

    G. Baumslag, “On generalized free products”, Math. Z.,78, No. 5, 423–438 (1962).

  7. 7.

    B. B. Newman, “The soluble subgroups of a one-relator group with torsion”, J. Austral. Math. Soc.,16, No. 3, 278–285 (1973).

Download references

Additional information

Translated from Algebra i Logika, Vol. 15, No. 1, pp. 39–52, January–February, 1976.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Budkin, A.I. Quasi-identities in a free group. Algebra and Logic 15, 25–33 (1976). https://doi.org/10.1007/BF01875929

Download citation

Keywords

  • Free Group
  • Mathematical Logic